Translator Disclaimer
2019 Theta operators on unitary Shimura varieties
Ehud de Shalit, Eyal Z. Goren
Algebra Number Theory 13(8): 1829-1877 (2019). DOI: 10.2140/ant.2019.13.1829

Abstract

We define a theta operator on p-adic vector-valued modular forms on unitary groups of arbitrary signature, over a quadratic imaginary field in which p is inert. We study its effect on Fourier–Jacobi expansions and prove that it extends holomorphically beyond the μ-ordinary locus, when applied to scalar-valued forms.

Citation

Download Citation

Ehud de Shalit. Eyal Z. Goren. "Theta operators on unitary Shimura varieties." Algebra Number Theory 13 (8) 1829 - 1877, 2019. https://doi.org/10.2140/ant.2019.13.1829

Information

Received: 1 January 2018; Revised: 9 January 2019; Accepted: 13 June 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07118654
MathSciNet: MR4017536
Digital Object Identifier: 10.2140/ant.2019.13.1829

Subjects:
Primary: 11G18
Secondary: 14G35

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
49 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 8 • 2019
MSP
Back to Top